# SDR CALA2020103001222

- Difficulty date: October 28, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 71,374 hours, 14,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 151601
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7015 - RT DR2 M33098 EMERGENCY POWER SUPPLY BATTERY PACK CAPACITY FUNCTIONAL TEST FAIL REFER TO NR LP:9130433 DR 2R M33098 EMERGENCY LIGHT POWER SUPPLY BATTERY AND CHARGER REPLACED AND TESTED NORMAL, AS PER AMM 33-51-06.  ATTACHED FORM 44-0008 ITEM 1-2 ACCOMPLISHED.
